Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 7:55 AM CDT for Door County, Wisconsin. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 7:55 AM CDT (12:55 UTC)
- Expired
- Jul 21, 2016, 9:00 AM CDT
- In force
- 65 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 8:40 AM CDT | TSTM WND DMG | Sturgeon Bay, WI | A COUPLE TREES DOWN JUST NORTH OF STURGEON BAY ON REYNOLDS ROAD AND JUST SOUTH OF STURGEON BAY...NEAR CLAY BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 4:31 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
352
WUUS53 KGRB 211255
SVRGRB
WIC029-211400-
/O.NEW.KGRB.SV.W.0070.160721T1255Z-160721T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
755 AM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOOR COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 900 AM CDT
* AT 755 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF ESCANABA TO 8 MILES NORTHEAST OF
OCONTO...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STURGEON BAY AROUND 825 AM CDT.
JACKSONPORT AROUND 835 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CARLSVILLE...PENINSULA CENTER...WASHINGTON ISLAND...SHOEMAKER
POINT... ROCK ISLAND STATE PARK...ROSIERE...MAPLEWOOD...BAILEYS
HARBOR...NAMUR AND VALMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4517 8697 4510 8695 4501 8710 4486 8714
4465 8733 4465 8739 4467 8738 4467 8780
4487 8765 4493 8745 4507 8736 4516 8742
4523 8737 4522 8721 4533 8710 4534 8701
4541 8700 4540 8684 4543 8682 4539 8676
TIME...MOT...LOC 1255Z 282DEG 34KT 4562 8701 4495 8774
HAIL...0.88IN
WIND...60MPH
$$
KURIMSKI3 follow-up statements
448
WWUS53 KGRB 211327
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 AM CDT THU JUL 21 2016
WIC029-211400-
/O.CON.KGRB.SV.W.0070.000000T0000Z-160721T1400Z/
DOOR WI-
827 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR DOOR COUNTY...
AT 827 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NEWPORT STATE PARK TO 6 MILES NORTH
OF BAY SHORE PARK...MOVING SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
DOOR COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
CARLSVILLE...PENINSULA CENTER...WASHINGTON ISLAND...SHOEMAKER
POINT...ROCK ISLAND STATE PARK... ROSIERE...MAPLEWOOD...BAILEYS
HARBOR...NAMUR AND VALMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4517 8697 4510 8695 4501 8710 4486 8714
4465 8733 4465 8739 4467 8738 4467 8780
4487 8765 4493 8745 4507 8736 4516 8742
4523 8737 4522 8721 4533 8710 4534 8701
4541 8700 4540 8684 4543 8682 4539 8676
TIME...MOT...LOC 1327Z 299DEG 31KT 4513 8701 4473 8781
HAIL...0.88IN
WIND...70MPH
$$
KURIMSKI924
WWUS53 KGRB 211343
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 AM CDT THU JUL 21 2016
WIC029-211400-
/O.CON.KGRB.SV.W.0070.000000T0000Z-160721T1400Z/
DOOR WI-
843 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR DOOR COUNTY...
AT 843 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTHEAST OF NEWPORT STATE PARK TO 8 MILES
NORTHWEST OF ALGOMA...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...JACKSONPORT...EGG HARBOR...WHITEFISH BAY...BRUSSELS...
BAILEYS HARBOR...FORESTVILLE...CLAY BANKS...CARLSVILLE AND PENINSULA
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4501 8710 4486 8714 4477 8726 4465 8734
4465 8739 4467 8738 4467 8780 4487 8765
4493 8745 4504 8732 4517 8697 4510 8695
TIME...MOT...LOC 1343Z 283DEG 44KT 4508 8676 4469 8756
HAIL...0.88IN
WIND...70MPH
$$
KURIMSKI784
WWUS53 KGRB 211356
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
856 AM CDT THU JUL 21 2016
WIC029-211406-
/O.EXP.KGRB.SV.W.0070.000000T0000Z-160721T1400Z/
DOOR WI-
856 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY WILL EXPIRE AT 900
AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4501 8710 4486 8714 4477 8726 4465 8734
4465 8739 4467 8738 4467 8780 4487 8765
4493 8745 4504 8732 4517 8697 4510 8695
TIME...MOT...LOC 1354Z 282DEG 34KT 4508 8676 4469 8756
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jul 21, 3:48 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 348 AM CDT THU JUL 21 2016 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 345 AM CDT Thu Jul 21 2016 A round of thunderstorms this morning...otherwise very warm and humid the next several days. a little cooler and not as humid next week. The main band of westerlies will sag south a bit and deamplify during the period. The warm and very humid air across the area will gradually get displaced to the south by a series of frontal systems and thunderstorm outflows. That will allow temperatures to settle back closer to, but still above, normal levels by early next week. Given the available moisture and numerous opportunities for convection, precipitation amounts for the next week are likely to be above normal. && .SHORT TERM...Today...Tonight...and Friday Issued at 345 AM CDT Thu Jul 21 2016 Large, mature MCS is barreling southeast toward the area from northwest Wisconsin. It is likely to affect the entire forecast area this morning. Morning PoPs were based on radar trends. Severe potential is a little less clear. System may tend to weaken as it arrives. But any upticks in intensity could certainly result in a threat for damaging winds. The forecast becomes much less certain after the MCS moves through. The models that were handling it (and it was certainly a minority of them) suggest it will be the main show and the potential for redevelopment this afternoon and evening is minimal. Hard to completely go with that, so PoPs were trimmed back in the wake of the MCS, but left some 20-30 PoPs in for the afternoon and evening in case there is redevelopment. After the arrival of rain-cooled air with the MCS outflow and having considerable debris clouds to break through, max temps needed to be trimmed. Updated apparent temperatures for the afternoon were marginal at best for a Heat Advisory. After talking things over with the forecaster at MKX, decided to drop the advisory. Friday looks to be a lull in the thunderstorm potential as the boundary sags a little farther south of us with upper flow tilting a little more WNW in advance of shortwave ridging approaching from the west. .LONG TERM...Friday Night Through Wednesday Issued at 345 AM CDT Thu Jul 21 2016 Zonal upper level flow across southern Canada and the northern CONUS is expected during this part of the forecast. Though the models continued to show some differences in the timing of a mid level trough and surface system moving through the area, Saturday night appears to be the most likely time for thunderstorms over the weekend. There should be plenty of time for the atmosphere to destabilize Saturday afternoon ahead of the approaching cold front so it looks like some of the storms will be strong, possibly severe. Highs on Saturday and Sunday will be above normal, but temperatures should be closer to normal for the early part of next week, in the wake of the cold front. The best bet for showers and storms during the rest of the long term forecast looks to be on Wednesday with the approach of the next significant mid level short wave. && .AVIATION...for 12Z TAF Issuance Issued at 345 AM CDT Thu Jul 21 2016 Stratus deck with IFR and some low-end MVFR or IFR ceilings has overspread the NW part of the forecast area. It looks like that will advance across the rest of the area as well. Otherwise, the main aviation hazard will be the thunderstorms this morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT THU JUL 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN. A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE. THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE LIMITED. COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING APPROPRIATE PRECAUTIONS TO REMAIN SAFE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES. THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL. THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO SOON TO DETERMINE THEIR SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING. LMZ521-522-541>543-221100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A HAZARD...ESPECIALLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY. IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO BOATERS AT TIMES. SKOWRONSKI/MG
In the hours before
Special weather statement, Jul 21, 6:16 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
616 AM CDT THU JUL 21 2016
WIZ018-030-211245-
LINCOLN WI-MARATHON WI-
616 AM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR MARATHON AND LINCOLN COUNTIES
UNTIL 745 AM CDT...
AT 615 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MEDFORD TO NEAR GREENWOOD. MOVEMENT WAS
EAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...MARSHFIELD...WESTON...MERRILL...RIB MOUNTAIN...MOSINEE...
ABBOTSFORD...SPENCER...
COUNCIL GROUNDS STATE PARK AND NEW WOOD WILDLIFE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTH CENTRAL WISCONSIN.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
4538 9004 4540 8942 4516 8942 4469 8947
4468 9032
TIME...MOT...LOC 1115Z 276DEG 21KT 4520 9037 4479 9066
KURIMSKISpecial weather statement, Jul 21, 7:08 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 AM CDT THU JUL 21 2016
WIZ035-211300-
WOOD WI-
708 AM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR WOOD COUNTY UNTIL 800 AM CDT...
AT 708 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SPENCER TO 11 MILES SOUTHWEST OF
PITTSVILLE. MOVEMENT WAS EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MARSHFIELD AROUND 715 AM CDT.
BABCOCK AROUND 725 AM CDT.
PITTSVILLE AROUND 730 AM CDT.
WISCONSIN RAPIDS AROUND 750 AM CDT.
LAKE WAZEECHA AROUND 755 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE
RUDOLPH...CRANMOOR... BAKERVILLE...POWERS BLUFF COUNTY
PARK...LINDSEY...BETHEL...PORT EDWARDS... MILLADORE...HEWITT AND
AUBURNDALE.
LAT...LON 4468 9032 4468 8985 4451 8984 4451 8973
4425 8972 4425 9032
TIME...MOT...LOC 1208Z 270DEG 30KT 4470 9029 4437 9034
KURIMSKILocal storm report, Jul 21, 7:10 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
710 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HAIL WAUSAU 44.96N 89.63W
07/21/2016 M1.00 INCH MARATHON WI TRAINED SPOTTER
TREE LIMBS ALSO DOWN
&&
BERSCHLocal storm report, Jul 21, 7:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
715 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND DMG TOMAHAWK 45.46N 89.73W
07/21/2016 LINCOLN WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0625 AM TSTM WND DMG RHINELANDER 45.63N 89.41W
07/21/2016 ONEIDA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
BERSCHLocal storm report, Jul 21, 7:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM TSTM WND GST MOSINEE 44.78N 89.69W
07/21/2016 M60 MPH MARATHON WI ASOS
&&Local storm report, Jul 21, 7:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
753 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM TSTM WND DMG BOWLER 44.86N 88.96W
07/21/2016 SHAWANO WI LAW ENFORCEMENT
TREES DOWN REPORTED IN BOWLER.
&&
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:49 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 71 min |
| Jul 21, 5:20 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 61 min |
| Jul 21, 5:30 AM CDT | Special Weather Statement | GRB | Lincoln | 90 min |
| Jul 21, 5:54 AM CDT | Special Weather Statement | GRB | Oneida | 51 min |
| Jul 21, 6:16 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 89 min |
| Jul 21, 6:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 24 min |
| Jul 21, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Oneida | 40 min |
| Jul 21, 6:49 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
| Jul 21, 6:54 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 85 min |
| Jul 21, 6:59 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 91 min |
| Jul 21, 7:02 AM CDT | Special Marine Warning | GRB | 118 min | |
| Jul 21, 7:08 AM CDT | Special Weather Statement | GRB | Wood | 52 min |
| Jul 21, 7:13 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 68 min |
| Jul 21, 7:16 AM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 89 min |
| Jul 21, 7:53 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 72 min |
| Jul 21, 8:01 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 52 min |
| Jul 21, 8:12 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 63 min |
| Jul 21, 8:16 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 74 min |
| Jul 21, 8:18 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 21, 8:39 AM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 81 min |
| Jul 21, 3:01 PM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| Jul 21, 3:16 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | GRB | Portage | 40 min |
| Jul 21, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 75 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.